I'm just checking to see if anyone else has a ringing in their ears after having taken Adderall for a few weeks. My 9 y/o son has been complaining of ear stuffiness and just yesterday, he got this look on his face and told me "Help, my ear is ringing, there is a sound in it". I'm thinking if I take him to the dr. he will just be put on Sudafed, I can do that at home myself, no appt. needed. Just curious. Thanks.
tinnitus is common. it could be caused by low or high blood pressure, Reaction to medication, Presbycusis (hearing loss due to aging) Anxiety,
Damage from noise (acoustic trauma), Heavy smoking or Drugs such as alcohol, aminoglycoside antibiotics, indomethacin, quinine, or salicylates
Is this a common effect with this medication. I have read alot of info about AdderalXR and it has not made any note of ringing in the ears. It only states that headaches are possible. Has anyone found anything that has been useful to help control the ringing.
Very curious for info.
I heard it was linked to 20 s, I just read it is back on the market, but it comes with the warning that people with structural heart abnormalities shouldn't take it. Since my childs teacher or the school nurse would call me to check if my son had taken it, when he had, that suggested to me it wasn't working and why take the risk anymore.
Almost any medication can cause ringing in the ears (tinnitus). It is an especially common side effect. Aspirin is one of the worst culprits.
However, please note that "stuffiness" in the ears and ear pain are NOT at all the same thing as ringing in the ears (although they can occur simultaneously). Stuffiness and ear pain should both be investigated by a doctor.
Last edited by index.html; 10-27-2005 at 02:18 AM.